教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Existence of a rotating wave pattern in a disk for a wave front interaction model
學年101
學期2
出版(發表)日期2013/03/01
作品名稱Existence of a rotating wave pattern in a disk for a wave front interaction model
作品名稱(其他語言)
著者Guo, Jong-Shenq; Hirokazu Ninomiya; Wu, Chin-Chin
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Communications on pure and applied analysis 12(2), pp.1049-1063
摘要We study the rotating wave patterns in an excitable medium in a disk. This wave pattern is rotating along the given disk boundary with a constant angular speed. To study this pattern we use the wave front interaction model proposed by Zykov in 2007. This model is derived from the FitzHugh-Nagumo equation and it can be described by two systems of ordinary differential equations for wave front and wave back respectively. Using a delicate shooting argument with the help of the comparison principle, we derive the existence and uniqueness of rotating wave patterns for any admissible angular speed with convex front in a given disk.
關鍵字
語言英文
ISSN1534-0392;1553-5258
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!